Alert archive / New York / Special Weather Statements in 2020
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Apr 10, 2020, 12:13 AM EDT for Allegany County, New York. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2020, 12:13 AM EDT (04:13 UTC)
- Expired
- Apr 10, 2020, 1:15 AM EDT
- In force
- 62 min
- Issued by
- NWS Buffalo, NY
County Allegany County, NY
The radar
The Buffalo radar (KBUF), 89 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
087
WWUS81 KBUF 100413
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
1213 AM EDT Fri Apr 10 2020
NYZ020-021-100515-
Cattaraugus-Allegany-
1213 AM EDT Fri Apr 10 2020
...Gusty Snow Showers Moving through the Area...
A moderately heavy snow shower near Delevan and Yorkshire at
midnight will push southeast across Allegany and parts of eastern
Cattaraugus county through 1 AM. This area of showers will generate
some thunder and lightning along with wind gusts to 40 mph.
The moderately heavy snow shower could briefly cover roadways making
travel slick...especially across elevated terrain.
LAT...LON 4200 7845 4245 7882 4251 7833 4246 7781
4239 7773 4200 7775
TIME...MOT...LOC 0409Z 300DEG 33KT 4246 7843
$$
RSHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Apr 9, 10:40 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 9, 10:40 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1040 PM EDT Thu Apr 9 2020
.SYNOPSIS...
Gusty winds and colder air will be accompanied by some rain and
snow showers tonight into Friday. Most areas will pick up at
least a coating of wet snow with several inches of accumulation
expected across the higher terrain of the Southern Tier and the
Eastern Lake Ontario region. High pressure builds into the
region later this weekend, before the next storm tracks into the
Great Lakes Sunday night or Monday.
&&
.NEAR TERM /THROUGH FRIDAY/...
Cold upper trough moves across the area tonight leading to
continued steady cold air advection with 850 mb temperatures
dropping to -6C to -8C. Associated decent mid level instability
with mean 700-500 MB lapse rates about 7 C/km. This is cold
enough to support mainly snow showers tonight. A shortwave
embedded in this cyclonic flow aloft is moving across the
Western Southern Tier late this evening. Snow showers will
briefly diminish as this shortwave exits to the east, but snow
will become more widespread with the arrival of another
shortwave later tonight
This next shortwave will pivot around the back of the upper
level low which is centered across Northern New England. Though
we are not going to be cold enough for pure lake effect, we
will certainly see lake/orographic enhancement for favored
westerly flow higher terrain areas. This shortwave will provide
moisture enhancement, and also will coincide with the coldest
air aloft. As a result this will bring the best chance for
accumulating snow to most locations, with snow becoming more
widespread late tonight and early Friday morning.
Higher terrain could stay all snow through Friday, but other
areas will see more rain start to mix in throughout the day.
The most significant snow accumulations will be across higher
terrain east of the lakes where storm totals of 3 to 6 inches
are expected. This includes the Tug Hill and the western
foothills of the Adirondacks, and the Chautauqua ridge as well
as other higher terrain well to the east of Lake Erie. Lower
elevations may see minor accumulation of a coating to perhaps an
inch or two.
It will remain windy tonight and Friday, as a tight pressure
gradient will hold in across the area. Mixing depths will lower a
bit tonight which will keep wind gusts down in the 30 to 40 mph
range, but there should be a resurgence in wind speeds late tonight
and during the day Friday as mixing depths increase tapping more
into the 40-45 knot low level jet in place across the area. Most of
the area should peak near 40 mph, but stronger gusts to advisory
level of 45-50 mph look likely along the south shore of Lake
Ontario, possible even further inland across the higher terrain of
the western Finger Lakes.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
One last disturbance will pass over the region Friday night. This
will help to support some some additional rain and snow showers
mainly southeast of Lake Ontario and into the North Country where
residual lake enhancement and west-northwesterly upslope flow will
support the most widespread snow shower activity. Snow showers will
taper off overnight Friday night, with an additional light
accumulation of less than an inch possible, mainly across the higher
terrain east of Lake Ontario.
Surface and mid level ridging will build across the lower Great
Lakes Saturday. This should provide a nice reprieve from the active
weather of late with dry weather expected right through the bulk of
Saturday night, before an initial wing of stronger warm advection
moves through out ahead of warm front over the Ohio Valley, possibly
bringing a few showers to areas south of Lake Ontario. Otherwise, it
will remain fairly chilly Saturday, however warm advection will
start to take the chill off the Canadian airmass, so that with the
help of at least partial sunshine (especially latter half of the
day), temperatures will climb back into the lower and mid 40s for
much of the area, with some mid and upper 30s hanging tough across
the higher terrain east of Lake Ontario. Despite these readings
still being some 10 degrees below normal, noticeably lower winds and
some sunshine should make it feel appreciably better. Low
temperatures will range from the upper 20s and lower 30s across the
higher terrain east of Lake Ontario, to the mid to upper 30s
elsewhere.
Warm front will move through the region Sunday morning. The best
upper support will remain west of our area, which will mean just the
chance for a few showers, with best chances toward Lake Ontario and
north central NY. Continued warm advection will really give
temperatures a boost with highs topping out in the upper 50s to near
60 south of Lake Ontario with lower and mid 50s across the north
country.
Sunday night, our attention will turn to a rapidly deepening area of
low pressure that will track from the mid Mississippi Valley Sunday
evening to somewhere near the vicinity of Michigan/Lake Huron by
daybreak Monday. Potent upper level shortwave and strong warm
advection will combine with deep available moisture on the nose of a
very strong 60-70kt low level jet to bring a soaking rain to the
area overnight. A deep southerly flow will keep temperatures very
mild Sunday night with lows ranging from the mid 40s to lower 50s.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
...Damaging winds possible northeast of Lakes Erie and Ontario
Monday afternoon into Monday evening...
Low pressure will continue to rapidly deepen as it moves from the
central Great Lakes Monday morning (980-985mb low) to the
Ontario/Quebec border south of James Bay by Monday evening (970-
975mb low). As the strong low moves northeast, just west of our
area, it will swing a powerful cold front through the region. This
will push the steadier rain to the northeast of the area by Monday
afternoon. Part two of the storm then begins Monday afternoon with
strong cold advection and the onset of potentially damaging winds
across portions of the area during the second half of the day into
Monday evening as potentially a 70+kt low level jet moves across the
area. This is also a very favorable climatological track of an
intensifying area of low pressure to produce strong winds across our
forecast area. The most prone areas for damaging winds at this time
appears to be northeast of Lakes Erie and Ontario. Highs will top
out in mid 50s to lower 60s around midday before slowly falling back
Monday afternoon as cooler air pours in behind the front. Very
strong winds will continue Monday night, only slowly coming down
during the second half of the night. Cyclonic flow and lingering
moisture will combine with some lake enhancement to produce a mix of
rain and snow showers Monday night as 850Ts get down around -8C to
-9C, most widespread downwind of the lakes.
Tuesday, it will be noticeably colder behind the front where daytime
highs will peak in the upper 30s to lower 40s. Additionally,
cyclonic flow around the low to our northwest will provide blustery
and chilly conditions with some scattered rain showers, possibly
mixed with snow across the higher terrain. With that said, as was
previously mentioned it also won't be out of the realm of
possibilities that there could be some lake enhanced snows northeast
of the lakes. Lake temperatures are currently in the +3C/+4C
range and with forecasted H850T of -8C/-9C this would likely
support some lake response with accumulations possible.
However, there will be limitations, likely April diurnal
influences coming into play as we progress through the day
Tuesday. Also, there isn't a lot of deep synoptic moisture
wrapping in across the eastern Great Lakes with this system.
Right now, it's worth keeping an eye on as we move forward.
Wednesday, not much will change as cyclonic flow will continue to
filter in a cold Canadian air mass across the Lower Lakes. Embedded
shortwaves within the cyclonic flow aloft and the mid level cold
core aloft will keep the threat of rain and snow showers in the
forecast. Beyond Wednesday, there isn't much agreement amongst
the various guidance packages but it does appear that
temperatures will remain below normal through the end of the
week.
&&
.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
An area of snow showers across the Western Southern Tier late this
evening will move to the east with a brief improvement at KJHW.
through around 09Z.
Another shortwave will pivot around an upper low across northern
New England late tonight. This will advect colder air and bring
another round of shower to all areas late tonight and early
Friday morning. Thermal profiles will support mainly snow, with
a period of IFR conditions likely at most TAF sites as this
moves through. Showers will gradually taper off through Friday
afternoon with conditions improving to MVFR/VFR.
Otherwise, it will be windy throughout the 00Z TAF cycle, with
gusts 30 to 35 knots much of the time.
Outlook...
Saturday and Sunday...Mainly VFR.
Sunday night and Monday...MVFR. Showers. Very Windy.
Tuesday...Mainly VFR.
&&
.MARINE...
High end small craft advisories are in effect for all of the
New York nearshore waters of both lakes, including the Buffalo
Harbor. As a storm system intensifies off the coast of Maine
overnight, winds over the open waters of eastern Lake Ontario
will increase to gale force. A gale warning will be in effect
for this part of Lake Ontario through the first half of Friday.
Meanwhile, strong westerlies will remain in place for Friday
across the nearshore waters.
Winds and waves will then notably subside later Friday night and
Saturday, as high pressure will work its way across the Lower Great
Lakes.
Another round of gales is possible on Monday and Monday night
when strong low pressure is forecast to track across the central
Great Lakes.
&&
.TIDES/COASTAL FLOODING...
Westerly winds increasing to 30 to 35 knots with higher gusts
into Friday will result in significant wave action developing on
the east end of Lake Ontario. The wave action combined with
high water levels will result in some lakeshore flooding and
some erosion along the immediate Lake Ontario shore tonight into
Friday. A lakeshore flood warning remain in effect for southern
Jefferson through Wayne counties.
Elevated levels will continue on Lake Erie, with levels hovering
around 6 ft overnight. The Lakeshore Flood Advisory was extended
for Erie and Chautauqua counties through Friday morning.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Warning from 2 AM to 5 PM EDT Friday for
NYZ004>007.
Winter Weather Advisory until 2 PM EDT Friday for NYZ006>008.
Wind Advisory until 6 PM EDT Friday for NYZ002>006.
Lakeshore Flood Advisory until 11 AM EDT Friday for NYZ010-019-
085.
Winter Weather Advisory until noon EDT Friday for NYZ019-020.
MARINE...Small Craft Advisory until 8 PM EDT Friday for LEZ020.
Small Craft Advisory until 2 AM EDT Saturday for LEZ040-
041.
Small Craft Advisory until 8 PM EDT Friday for LOZ030.
Small Craft Advisory until 2 AM EDT Saturday for LOZ042.
Small Craft Advisory until 8 AM EDT Saturday for LOZ043-
044.
Small Craft Advisory until 5 AM EDT Saturday for LOZ045.
Gale Warning from 2 AM to 2 PM EDT Friday for LOZ063>065.
&&
SYNOPSIS...RSH/TMA
NEAR TERM...Apffel/TMA
SHORT TERM...JM
LONG TERM...AR/JM
AVIATION...Apffel
MARINE...Apffel/RSH/TMA
TIDES/COASTAL FLOODING...Apffel/JLA/TMAHazardous weather outlook, Apr 9, 3:49 PM EDT, 8 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 349 PM EDT Thu Apr 9 2020 NYZ002-003-102000- Orleans-Monroe- 349 PM EDT Thu Apr 9 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strengthening storm system has the potential to produce very strong wind gusts on Monday. The track and strength of the storm will determine how strong the winds are, but there is at least a potential for wind gusts of 70 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-010-011-102000- Niagara-Northern Erie-Genesee- 349 PM EDT Thu Apr 9 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A strengthening storm system has the potential to produce very strong wind gusts on Monday. The track and strength of the storm will determine how strong the winds are, but there is at least a potential for wind gusts of 70 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-085-102000- Chautauqua-Southern Erie- 349 PM EDT Thu Apr 9 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A strengthening storm system has the potential to produce very strong wind gusts on Monday. The track and strength of the storm will determine how strong the winds are, but there is at least a potential for wind gusts of 70 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-020-021-102000- Wyoming-Cattaraugus-Allegany- 349 PM EDT Thu Apr 9 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Minor accumulations of wet snow will be likely Friday morning... mainly across the higher elevations. A strengthening storm system has the potential to produce very strong wind gusts on Monday. The track and strength of the storm will determine how strong the winds are, but there is at least a potential for wind gusts of 60 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ013-014-102000- Livingston-Ontario- 349 PM EDT Thu Apr 9 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Winds could gust to 45 mph on Friday. A strengthening storm system has the potential to produce very strong wind gusts on Monday. The track and strength of the storm will determine how strong the winds are, but there is at least a potential for wind gusts of 60 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-102000- Wayne-Northern Cayuga- 349 PM EDT Thu Apr 9 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... ...LAKESHORE FLOOD WARNING IN EFFECT FROM 2 AM TO 5 PM EDT FRIDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Lakeshore Flood Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Lakeshore Flood Warning. A strengthening storm system has the potential to produce very strong wind gusts on Monday. The track and strength of the storm will determine how strong the winds are, but there is at least a potential for wind gusts of 60 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-102000- Jefferson- 349 PM EDT Thu Apr 9 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT FRIDAY... ...LAKESHORE FLOOD WARNING IN EFFECT FROM 2 AM TO 5 PM EDT FRIDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Lakeshore Flood Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Lakeshore Flood Warning. A strengthening storm system has the potential to produce very strong wind gusts on Monday. The track and strength of the storm will determine how strong the winds are, but there is at least a potential for wind gusts of 70 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-102000- Oswego- 349 PM EDT Thu Apr 9 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT FRIDAY... ...LAKESHORE FLOOD WARNING IN EFFECT FROM 2 AM TO 5 PM EDT FRIDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. Lakeshore Flood Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. Lakeshore Flood Warning. A strengthening storm system has the potential to produce very strong wind gusts on Monday. The track and strength of the storm will determine how strong the winds are, but there is at least a potential for wind gusts of 60 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-102000- Lewis- 349 PM EDT Thu Apr 9 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT FRIDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. A strengthening storm system has the potential to produce very strong wind gusts on Monday. The track and strength of the storm will determine how strong the winds are, but there is at least a potential for wind gusts of 60 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-102000- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 349 PM EDT Thu Apr 9 2020 This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gale force winds are possible on Monday and Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-042>045-062-102000- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- 349 PM EDT Thu Apr 9 2020 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gale force winds are possible on Monday and Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ063>065-102000- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 349 PM EDT Thu Apr 9 2020 ...GALE WARNING IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Gale force winds are possible on Monday and Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-102000- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 349 PM EDT Thu Apr 9 2020 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Special weather statement, Apr 10, 12:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1213 AM EDT Fri Apr 10 2020
NYZ020-021-100515-
Cattaraugus-Allegany-
1213 AM EDT Fri Apr 10 2020
...Gusty Snow Showers Moving through the Area...
A moderately heavy snow shower near Delevan and Yorkshire at
midnight will push southeast across Allegany and parts of eastern
Cattaraugus county through 1 AM. This area of showers will generate
some thunder and lightning along with wind gusts to 40 mph.
The moderately heavy snow shower could briefly cover roadways making
travel slick...especially across elevated terrain.
LAT...LON 4200 7845 4245 7882 4251 7833 4246 7781
4239 7773 4200 7775
TIME...MOT...LOC 0409Z 300DEG 33KT 4246 7843
RSHThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:32 PM EDT | High Wind Watch | BUF | Chautauqua, Erie, Genesee, Jefferson, Monroe, Niagara and 2 more | 12 hr |
Nearby
Special Weather Statements in New York, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.